# SDR QXEA2017041400260

- Difficulty date: April 3, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED FROM BS 1.0 TO 71.20.   THE STRINGER WAS REMOVED IAW SRM 51-42-05-02-01, AND 51-40-15-02-01.  FITTED, TRIMMED & DRILLED A NEW STRINGER IAW  RD 8/4-53-8164. NDT CARRIED OUT IN IAW RD 8/4-53-8164 & NDTM 6 51-00-08-250-801. FABRICATED A SPLICE ANGLE IAW RD 8/4-53-8164. FITTED, DRILLED & INSTALLED THE NEW STRINGER AND SPLICE ANGLE IAW RD 8/4-53-8164.
